# SDR PCAA0111151

- Difficulty date: October 16, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: EICHP
- Make and model: Dhav DHC8102
- Aircraft serial: 258
- Aircraft time: 27,249 hours, 29,173 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Link
- Part number: 88255
- Condition: Worn
- Location: Nlg
- Component: Nlg Strut
- Component part number: 8800129
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLEET INSPECTION OF NOSE GEAR FOR WEAR IN TRAILING ARM LINK ASSEMBLY, LOWER TRAILING ARM STRUT LINK FOUND WORN. REPLACED LOWER TRAILING ARM STRUT LINK, AND LOWER PIN IN ACCORDANCE WITH COMPONENT MAINTENANCE MANUAL 32-20-01. AIRCRAFT RETURNED TO SERVICE.
